# SDR 00FDEA00358

- Difficulty date: April 11, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERWING KEEL STRUCTURE OF SUBJECT A/C WAS DAMAGED IN LANDING INCIDENT AND HAS BEEN OPERATING UNDER REPETITIVE INSP PER EA 1-5330-46611 REV D.  *S/D*  REPAIRED BULKHEAD AT BS 595 INCLUDES EA 1-5310-46694.  REF SNRM NR N00019.
